MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL
Model Number 45-481015-L
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device will not be returned for evaluation as it was not available.An evaluation of the actual complaint device could not be performed.Based on the information provided, the root cause of this complaint could not be determined.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.(b)(4).
 
Event or Problem Description
It was reported a coil was deployed but would not take correct shape or desired position.After multiple manipulation attempts, the coil separated from pusher wire inside the microcatheter.Both coil and microcatheter was safely removed from the patient.No patient injury was reported with this event.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6203399
Report Number2032493-2016-00305
Device Sequence Number19074193
Product Code KRD
UDI-Device Identifier00810170018008
UDI-Public(01)00810170018008(11)160615(17)210615(10)160615LC1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/14/2021
Device Model Number45-481015-L
Device Lot Number160615LC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2016
Initial Report FDA Received Date12/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight165